# SDR FDEA201510283398

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 769 hours, 24,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N842252
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BETWEEN STATION 310 - 324, RBL 62, WEB GOUGED AT EDGE FWD INBD SIDE.  REMOVED EB FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04-1A DETAIL I.  FABRICATED WEB IAW DWG 141N8422 REV Y & INSTALLED WEB IAW DWG 141N8422 REV R & SRM 51-40-02.
